Title

Co-elementary Equivalence for Compact Hausdorff Spaces and Compact Abelian Groups

Document Type

Article

Language

eng

Format of Original

16 p.

Publication Date

11-1990

Publisher

Elsevier

Source Publication

Journal of Pure and Applied Algebra

Source ISSN

0022-4049

Original Item ID

doi: 10.1016/0022-4049(90)90129-6

Abstract

The notions of elementary equivalence and elementary mapping in first order model theory have category-theoretic reflections in many well-known topological settings. We study the dualized notions in the categories of compact Hausdorff spaces and compact abelian groups.

Comments

Journal of Pure and Applied Algebra, Vol. 68, No. 1/2 (November 1990): 11-26. DOI.